A Case of Systemic Inflammatory Response Syndrome after Liposuction-assisted Abdominoplasty

Sophie Riesmeijer*, Berend van der Lei

*Bijbehorende auteur voor dit werk

Onderzoeksoutput: ArticleAcademicpeer review

1 Downloads (Pure)

Samenvatting

A 51-year-old woman underwent liposuction-abdominoplasty. After surgery, she developed hypotension and bradycardia, attributed to iatrogenic opioid-intoxication. After discontinuing opioids, the patient had several episodes of hypotension and tachycardia, responding well to fluid resuscitation. The initial differential diagnosis of postoperative bleeding was ruled out with a CT-scan. Other potential causes of hemodynamic instability, such as pulmonary embolism and fat embolism, were considered unlikely in absence of corresponding symptoms. Based on leukocytosis and tachycardia, the patient was diagnosed with systemic inflammatory response syndrome, a disproportional inflammatory reaction to surgery. The patient was managed expectantly with intravenous fluid administration and recovered without further treatment or complications.
Originele taal-2English
Artikelnummere3580
Aantal pagina's3
TijdschriftPlastic and Reconstructive Surgery. Global Open
Volume9
Nummer van het tijdschrift5
DOI's
StatusPublished - mei-2021

Citeer dit